# SDR DALA2017122708908

- Difficulty date: December 26, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 67,521 hours, 48,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CEILING TAIL SECTION INOP.  REPLACED D CELL BATTERIES IN AFT RT LAV BATTERY PACK. OPERATIONAL CHECKS GOOD P/N AD4002P.
